The blocks of theq-Schur algebraReport as inadecuate




The blocks of theq-Schur algebra - Download this document for free, or read online. Document in PDF available to download.

Reference: Anton Cox, (1998). The blocks of theq-Schur algebra. Journal of Algebra, 207 (1), 306-325.Citable link to this page:

 

The blocks of theq-Schur algebra

Abstract: In [11] , Donkin determined the blocks of the classical Schur algebras inpositive characteristic from the blocks of the corresponding general lineargroup. We show in this paper that an analogous result for the q-Schuralgebras Sq(n,d) (when q is a primitive lth root of unity) can be derived inthe same way from the blocks of an appropriate quantum general lineargroup

.

Publication status:PublishedPeer Review status:Peer reviewedVersion:Publisher's version Funder: Engineering and Physical Sciences Research Council   Notes:Copyright 1998 Academic Presss. Published by Elsevier B.V. All rights reserved. Re-use of this article is permitted in accordance with the Terms and Conditions set out at http://www.elsevier.com/open-access/userlicense/1.0/

Bibliographic Details

Publisher: Elsevier B.V.

Publisher Website: http://www.elsevier.com/

Host: Journal of Algebrasee more from them

Publication Website: http://www.sciencedirect.com/science/journal/00218693

Issue Date: 1998-September

Copyright Date: 1998

pages:306-325Identifiers

Doi: https://doi.org/10.1006/jabr.1998.7442

Issn: 0021-8693

Urn: uuid:fab7067c-8022-4ab8-bac2-7a57fe6e4148 Item Description

Type: Article: post-print;

Language: en

Version: Publisher's versionSubjects: Mathematics Tiny URL: ora:8739

Relationships





Author: Anton Cox - institutionUniversity of Oxford facultyMathematical,Physical and Life Sciences Division - Mathematical Institute - -

Source: https://ora.ox.ac.uk/objects/uuid:fab7067c-8022-4ab8-bac2-7a57fe6e4148



DOWNLOAD PDF




Related documents